photo ABENA ADVERT-banner_zps5mzyerjh.jpg  photo Dmannose_zpsvcaxj4ag.jpg

Register Latest Topics
 
 
 


Reply
  Author   Comment  
Mother_of_3

Registered:
Posts: 6
Reply with quote  #1 
Hi all; my Christmas-induced flare-up is responding well to the IC diet, although I have had to be very strict.
Now I have noticed a wierd taste in my mouth (5 days) - is it a side-effect of a carb-heavy, protein-heavy diet?  (I normally eat a lot more fruit, flavourings etc than now.)
Any ideas what to do?  At the moment it is driving me towards constant drinking and wanting sweets!

__________________
Cathie Wilson
Moderatorsusan

Moderator
Registered:
Posts: 880
Reply with quote  #2 
Hi there, if you are eating lots of carbs then you need to limit these as this will lead to thrush problems. I would have two pieces of wholemeal bread a day and stick to that. The sugar cravings are almost certainly due to thrush in your body following a Chritmas blow out. You need to get a probiotic down you to rebalance the gut.

You could try a gluten free diet as gluten certainly iritates the gut and causes inflammation in the body. Number of people have had success with a gluten free diet in controlling their symptoms.

I can't e plain the weird taste in your mouth but as I say if your gut is upset then it could be as a result of this.

Keep up the water and herbal teas if you can tolerate them.
Mother_of_3

Registered:
Posts: 6
Reply with quote  #3 
Thanks, I will try probiotics.  I am gluten-free anyway (30years). Checked my tongue and no sign of thrush.  When I say carbs, that includes potatoes, rice, brocolli, but I have been eating a lot of my gluten-free (pot/rice/mix) bread!
__________________
Cathie Wilson
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.